# SDR DALA1228916315

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 45,193 hours, 5,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT OVERWING NR 3 POSITION FORWARD  SIDE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED OVERWING EMERGENCY LIGHT ASSEMBLY PER AMM 33-51.  OPERATIONAL CHECKED OK.
